My five year old son has had Type 1 diabetes for almost a year. Yesterday I realized I forgot to give him his morning insulin (NPH and Lispro), when his pre-lunch reading was "Hi" (Too high to be read by his monitor). What is the best way to handle forgetting a shot?
Call your diabetes team. There are several ways to give insulin late: you need to know their recommendation for your son's situation.
Original posting 16 Feb 97
Last Updated: Tuesday April 06, 2010 15:08:54
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2017. Comments and Feedback.